It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 03-06-2003, 09:50 PM   #1
Junior Member
Join Date: Jan 2003
Location: Canada
Posts: 36
lisa411 HB User
Post diane 35...anyone??

this is my fourth month of using diane 35. i noticed a huge difference in the acne on my face. its cleared up alot. i do have a few odd little pimples left. ive noticed though that im starting to break out on my neck. anyone experienced that before. i thought by your fourth cycle things should be very i wrong..

Sponsors Lightbulb
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Diane 35 Jeanster Acne 1 11-21-2007 08:57 PM
Diane 35 question Jeanster Acne 0 10-21-2007 12:39 PM
to Diane 35 users I need input Jeanster Acne 0 10-19-2007 03:19 PM
diane 35 babygurl77 Acne 1 02-01-2007 02:01 PM
Switching from OTC to Diane 35...need help! bbbsq11 Acne 10 01-31-2006 03:38 PM
Anyone taking Diane 35? Sky77 Acne 38 10-16-2004 04:01 PM
DIANE 35 user for over 2 years on and off... fawnb Acne 4 07-27-2004 11:09 AM
Diane 35/ Pains In legs Mandilyn Acne 4 04-14-2004 11:45 AM
Diane 25 conundrum Banana1214 Acne 2 10-28-2003 07:33 PM
May go off of Diane-35, want advice to prevent withdrawl breakout..ideas? blurr Acne 12 05-26-2003 11:49 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:26 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!